# SDR DL73K000529

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 44,708 hours, 35,634 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Equip Cool Valve, 56697
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER T/O FROM PBI.  OUTFLOW VLVS INDICATED FULL CLOSED.  F/A REPORTED THERE WAS LOUD WIND NOISE AROUND L1 DOOR.  DOOR INDICATED CLOSED AND LOCKED.  DIVERTED TO MCO.  PRESSURIZED AC TO 7 PSID.  CHECKED ALL DOOR SEALS- CABIN, CARGO AND EQUIP DOORS.  ALL CHECK OK.  FOUND EQUIP COOLING EXH VLV STICKING OPEN (SLOW TO CLOSE).  REPLACED EQUIP COOL EXH VLV.  REPRESSURIZED AC TO 6.5 PSID.  ALSO PERF PRESS CK PER MM, ALL CKS GOOD.
